Active Ingredients (in each tablet)...PurposeAspirin 325 mg (NSAID)*...Pain reliever/fever reducer, Chlorpheniramine maleate 2 mg.....Antihistamine, Phenylephrine bitartrate 7.8 mg......Nasal decongestant*nonsteroidal anti-inflammatory drug Inactive ingredientsAcesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethylpolysiloxane, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate
Directions• adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor.• children under 12 years: do not use Other information• each tablet contains: Sodium 474 mg• phenylketonurics: Contains phenylalanine 8.4 mg per tablet• store at room temperature. Avoid excessive heat.
Always refer to the actual package for the most accurate information